MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Schweizerische medizinische Wochenschrift · 1986

[Amnesic episodes following administration of the hypnotic drug Midazolam, effect or side-effect?].

Häcki M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Five patients are reported who experienced amnestic episodes a short time after oral intake of the recommended dose (7.5-15 mg) of the new benzodiazepine hypnotic midazolam. Patients were able to perform complex activities or to talk freely with other persons, and seemed to be awake and attentive. However, next morning they had complete andero-grade amnesia from intake of the drug. No other psychotropic medication or alcohol was involved. This type of drug-induced amnesia seems to be more frequent than so far reported, since all these episodes were observed in fewer than 30 cases in which the drug was prescribed. This means a considerable risk for patients and for others, and serious questions arise which should be carefully investigated.

Для цитирования: Häcki M. [Amnesic episodes following administration of the hypnotic drug Midazolam, effect or side-effect?].. Schweizerische medizinische Wochenschrift. 1986.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.